Share Facebook


12-19-2011, 10:53 AM   #1
SarahAnne
Senior Member
 
SarahAnne's Avatar
 
Join Date: May 2011
Location: Panama City, Florida

My Support Groups:
Nauseated and vomiting in the morning

I'm starting to worry myself a little, I've got some new symptoms and not sure where they're coming from.

For about a week now - not every morning, but most - I've been really nauseated as soon as I wake up. It seems to be worse on school days, I get up early to get the kids up and ready for the bus. This morning I woke them up and couldn't even get them breakfast before I was throwing up in the kitchen sink. I felt better immediately after.

I know it sounds like pregnancy (first thing my hubby thought). I'm on the pill, but with all the diarrhea I've had, on top of just having surgery in October, is it possible that my body is screwed up enough that I could be pregnant even though I'm on the pill? I'm going to take a test today, although I tend to not always get accurate results with them anyway - when I was pregnant with my son, the OTC tests didn't register a positive until I was 14 weeks.

I was supposed to be off pred last week, but my GI wants me to take 5mg on M-W-F for 2 weeks, then M & Th for 2 weeks, because of the joint pain and the ab pains I've been having. I'm about 3 or 4 weeks out from my next Remicade infusion. Could the nausea/vomiting be from either of these?

I don't know which would be worse right now, being pregnant or heading into another horrible flare. At this point I'm praying it's a random stomach bug the kids brought home from school.
__________________
Dx'd Crohn's April 1996
Bowel Resection w/appendectomy Oct 1996
Gallbladder removed Nov 2005
4 procedures in March/April 2010 to remove a kidney stone
Dx'd Dyshidrotic Eczema April 2011
Dx'd Pancreatitis July 2011
2nd bowel resection 10/12/11 - I have 130cm of small intestines left!
Dx'd Chronic gastritis April 2012

Currently taking:
Cholestyramine powder 1-2x daily
Remicade 5mg/kg every 8 wks
Vitamin D3, B12
12-19-2011, 11:11 AM   #2
Angrybird
Moderator
 
Angrybird's Avatar
 
Join Date: Nov 2011
Location: Cambridge, United Kingdom

My Support Groups:
Hi, I too have recently started feeling sick although this isn't limited to the morning and can be all day and defintely after I have eaten. I have thrown up only a couple of times and have found only eating small amounts of food rather than a full meal has helped keep things down but not with the nausea. When I get up in the morning I usually feel incredibly hungry until I eat then the cycle starts again. I am also suffering from acid reflux/indigestion. These are new symptoms for me and I am wonding if what the op has left behind has now changed how my body reacts to a flare.....
__________________
Angrybird

DX: Crohns July 2002
Surgery: Ileocecal Resection Sept 2011
Now:Tummy behaving itself and new mummy to baby Nicholas
Current Meds: 6-MP 75mg,B12 injections every 3 months
Previous Meds: Budesonide, Prednisone, Remicade, Pentesa,Hydroxychlorequine,Azathioprine (tried twice) and Methotrexate
12-22-2011, 02:20 PM   #3
SarahAnne
Senior Member
 
SarahAnne's Avatar
 
Join Date: May 2011
Location: Panama City, Florida

My Support Groups:
I'm wondering if I'm heading for a flare as well. I have been waking up nauseated almost every night anywhere from 1 am to 5 am. I usually throw up, go back to sleep and feel nauseated all morning and most of the afternoon. Sometimes I'll feel a little better in the evening. Last night though I was so nauseated that I couldn't get up off the couch.

My hubby immediately thought morning sickness and has almost convinced himself that I'm pregnant. Although we don't plan on any more children, and are perfectly happy with our family the way it is, my husband said he'd rather I be pregnant than flaring again. Frankly, I don't know which would be worse at this point!

Hope you find some answers soon, Angrybird. I don't know how much longer I can do this, my diet right now consists of crackers, water and phenergan.
12-22-2011, 02:23 PM   #4
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Didn't you also mention you had surgery and lifted a heavy laundry basket? You might want to call your surgeon.
12-22-2011, 04:45 PM   #5
Angrybird
Moderator
 
Angrybird's Avatar
 
Join Date: Nov 2011
Location: Cambridge, United Kingdom

My Support Groups:
Hi, I am defintely having a bad flare hence now on 40mg pred. I have found eating smaller lighter meals and treating the indegestion with Gaviscon is helping with the nausea and sickness. Might be worth a try......
12-22-2011, 05:10 PM   #6
SarahAnne
Senior Member
 
SarahAnne's Avatar
 
Join Date: May 2011
Location: Panama City, Florida

My Support Groups:
noguts - I'm not having any pain or anything, the surgery site is occasionally sore in the evenings, but that's from doing too much during the day. An infection was the first thing that came to mind, but I haven't been running any fevers. The only problems I'm having right now are the nausea/vomiting, mucous-y diarrhea and I'm sweating buckets at night. I am almost done with prednisone, I'm taking 5mg three days a week for the next two weeks. Hopefully the night sweats will stop when I stop the pred.
12-22-2011, 05:31 PM   #7
PsychoJane
Moderator
 
PsychoJane's Avatar
 
Join Date: Mar 2011
Location: Quebec

My Support Groups:
Well, I hope for you that it is only temporary...
neither flare or pregnancy as it is not something you were planning. The test will tell you but a comment like that, I'll repeat what have been told to me since pretty much forever, they ruled out the pill option for me, one because I had a vascular event, but also because my gyne always told me that it was not optimal if there was involvement of the small bowel cause it can't properly assure that the pill works as it should cause we might not absorb enough. That's not the point here but I thought I would share it. I don't know if you have ever been told about it. They were recommending Mirena, Nuva-Ring or Depo and so on instead.
I hope you find out quickly what's happening and I sure hope it is only temporary and gets better quickly.
__________________
Diagnosed UC 1999 then refractory CD.
Past Meds: Prednisone, asacol, cyclosporine, cyclophosphamide, mp6, Humira

Currently taking: Omega-3, D-3, med-free for the time being.
~~Oh! n sorry if what I write seems strange at times, English is not my main language!~~

You'd like to chat and feel facebook would ease this point,
send me a private message and i'll do so =)
Reply

Thread Tools


All times are GMT -5. The time now is 01:49 AM.
Copyright 2006-2017 Crohnsforum.com